# SDR SIMA20130709006

- Difficulty date: July 9, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 34,193 hours, 31,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY LIGHT ABOVE SEAT 7A INOPERATIVE. ACFT REMOVED FROM SERVICE. R & R THE EMERGENCY LIGHT LAMP AT 7A IAW AMM 33-50-08-000-801-A AND 33-50-08-400-801-A.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
